Works matching DE "COMBINATORIAL probabilities"
Results: 162
On the meaning of statements in psychophysics characterizing conditional indeterminacy of percepts.
- Published in:
- Philosophical Psychology, 2013, v. 26, n. 2, p. 234, doi. 10.1080/09515089.2012.663715
- By:
- Publication type:
- Article
Probabilistic combination of classification rules and its application to medical diagnosis.
- Published in:
- Machine Learning, 2015, v. 101, n. 1-3, p. 105, doi. 10.1007/s10994-015-5508-x
- By:
- Publication type:
- Article
Paths for $${\mathcal{Z}}_k$$ Parafermionic Models.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 3, p. 211, doi. 10.1007/s11005-007-0182-y
- By:
- Publication type:
- Article
An approach to multi-criteria assembly sequence planning using genetic algorithms.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2009, v. 42, n. 1/2, p. 180, doi. 10.1007/s00170-008-1576-4
- By:
- Publication type:
- Article
Probabilistic Methods for Decomposition Dimension of Graphs.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 4, p. 493, doi. 10.1007/s00373-003-0526-z
- By:
- Publication type:
- Article
Robust Algorithms for the Stable Set Problem.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 3, p. 347, doi. 10.1007/s00373-002-0517-5
- By:
- Publication type:
- Article
Signal Detection Performance of Overlapped FFT Scheme with Additional Frames Consisting of Non-continuous Samples in Indoor Environment.
- Published in:
- Wireless Personal Communications, 2014, v. 79, n. 2, p. 987, doi. 10.1007/s11277-014-1899-4
- By:
- Publication type:
- Article
ON THE RATE OF CONVERGENCE OF SOME STOCHASTIC PROCESSES.
- Published in:
- Mathematics of Operations Research, 1989, v. 14, n. 2, p. 275, doi. 10.1287/moor.14.2.275
- By:
- Publication type:
- Article
A GOAL SEEKING INVESTMENT MODEL.
- Published in:
- Management Science, 1983, v. 29, n. 9, p. 1027, doi. 10.1287/mnsc.29.9.1027
- By:
- Publication type:
- Article
DISUTILITY AS A PROBABILITY: AN INTERPRETATION OF WEIGHTED INFORMATIONAL MEASURES.
- Published in:
- Management Science, 1980, v. 26, n. 12, p. 1281, doi. 10.1287/mnsc.26.12.1281
- By:
- Publication type:
- Article
THE CHINESE POSTMAN PROBLEM FOR MIXED NETWORKS.
- Published in:
- Management Science, 1979, v. 25, n. 7, p. 643, doi. 10.1287/mnsc.25.7.643
- By:
- Publication type:
- Article
PROCEDURES FOR ESTIMATING OPTIMAL SOLUTION VALUES FOR LARGE COMBINATORIAL PROBLEMS.
- Published in:
- Management Science, 1977, v. 23, n. 12, p. 1273, doi. 10.1287/mnsc.23.12.1273
- By:
- Publication type:
- Article
COMBINING EXPERT JUDGEMENTS: A BAYESIAN APPROACH.
- Published in:
- Management Science, 1977, v. 23, n. 7, p. 679, doi. 10.1287/mnsc.23.7.679
- By:
- Publication type:
- Article
PROBABILISTIC FORECASTING FOR CONTRACTORS.
- Published in:
- Management Science, 1971, v. 17, n. 12, p. B-773, doi. 10.1287/mnsc.17.12.B773
- By:
- Publication type:
- Article
MINIMAX OPTIMIZATION OF UNIMODAL FUNCTIONS BY VARIABLE BLOCK SEARCH.
- Published in:
- Management Science, 1970, v. 16, n. 9, p. 529, doi. 10.1287/mnsc.16.9.529
- By:
- Publication type:
- Article
A combinatorial-probabilistic analysis of bitcoin attacks<sup>*</sup>.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 1, p. 56, doi. 10.1080/10236198.2018.1555247
- By:
- Publication type:
- Article
Quasi-Birth-and-Death Processes with an Explicit Rate Matrix.
- Published in:
- Stochastic Models, 2006, v. 22, n. 1, p. 77, doi. 10.1080/15326340500481747
- By:
- Publication type:
- Article
Efficient network algorithms for two special cases of the weighted set cover problem.
- Published in:
- International Journal of Management Science & Engineering Management, 2018, v. 13, n. 3, p. 209, doi. 10.1080/17509653.2017.1402380
- By:
- Publication type:
- Article
Fast combinatorial methods to estimate the probability of complex temporal patterns of spikes.
- Published in:
- Biological Cybernetics, 1997, v. 76, n. 5, p. 397, doi. 10.1007/s004220050353
- By:
- Publication type:
- Article
THE IMPACT OF PROBABILISTIC INFORMATION ON DECISION BEHAVIOR AND PERFORMANCE IN AN EXPERIMENTAL GAME.
- Published in:
- Decision Sciences, 1983, v. 14, n. 4, p. 483, doi. 10.1111/j.1540-5915.1983.tb00201.x
- By:
- Publication type:
- Article
INTERVAL AND SUBINTERVAL ANALYSIS METHODS OF THE STRUCTURAL ANALYSIS AND THEIR ERROR ESTIMATIONS.
- Published in:
- International Journal of Computational Methods, 2006, v. 3, n. 2, p. 229, doi. 10.1142/S0219876206000771
- By:
- Publication type:
- Article
MIXTURE FORMATION IN A DIESEL ENGINE.
- Published in:
- Annals (Constanţa Maritime University), 2009, v. 10, n. 12, p. 249
- By:
- Publication type:
- Article
Calibration of Probabilistic Forecasts of Binary Events.
- Published in:
- Monthly Weather Review, 2009, v. 137, n. 3, p. 1142, doi. 10.1175/2008MWR2579.1
- By:
- Publication type:
- Article
Scene Image Retrieval Based on Manifold Structures of Canonical Images.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2017, v. 31, n. 3, p. -1, doi. 10.1142/S0218001417550059
- By:
- Publication type:
- Article
Uniqueness of the Level Two Bayesian Network Representing a Probability Distribution.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/845398
- By:
- Publication type:
- Article
Basic concept of the factor of safety in marine structures.
- Published in:
- Ships & Offshore Structures, 2009, v. 4, n. 4, p. 307, doi. 10.1080/17445300802529702
- By:
- Publication type:
- Article
The Meteorological Development Laboratory’s Aviation Weather Prediction System.
- Published in:
- Weather & Forecasting, 2010, v. 25, n. 4, p. 1027, doi. 10.1175/2010WAF2222312.1
- By:
- Publication type:
- Article
Versatile weighting strategies for a citation-based research evaluation model.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 4, p. 723, doi. 10.36045/bbms/1257776244
- By:
- Publication type:
- Article
Divisibility problems for function fields.
- Published in:
- Acta Mathematica Hungarica, 2018, v. 156, n. 2, p. 435, doi. 10.1007/s10474-018-0853-4
- By:
- Publication type:
- Article
Deranged Socks.
- Published in:
- Mathematics Magazine, 2013, v. 86, n. 2, p. 97, doi. 10.4169/math.mag.86.2.097
- By:
- Publication type:
- Article
Avoiding Your Spouse at a Party Leads to War.
- Published in:
- Mathematics Magazine, 2002, v. 75, n. 3, p. 203, doi. 10.2307/3219242
- By:
- Publication type:
- Article
People who know people.
- Published in:
- Mathematics Magazine, 1994, v. 67, n. 4, p. 278, doi. 10.1080/0025570X.1994.11996230
- By:
- Publication type:
- Article
Proposal of uncertainty analysis methodology for L1PRA using Markov state-transition model.
- Published in:
- Journal of Nuclear Science & Technology, 2024, v. 61, n. 7, p. 921, doi. 10.1080/00223131.2023.2287111
- By:
- Publication type:
- Article
A Probabilistic Computational Model of Cross-Situational Word Learning.
- Published in:
- Cognitive Science, 2010, v. 34, n. 6, p. 1017, doi. 10.1111/j.1551-6709.2010.01104.x
- By:
- Publication type:
- Article
PROBABILISTIC COMBINATORICS AND THE RECENT WORK OF PETER KEEVASH.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 2017, v. 54, n. 1, p. 107, doi. 10.1090/bull/1553
- By:
- Publication type:
- Article
Optical setups for probabilistic bipartite and tripartite entanglement generation and quantum teleportation in optical networks.
- Published in:
- Journal of Modern Optics, 2008, v. 55, n. 8, p. 1279, doi. 10.1080/09500340701644367
- By:
- Publication type:
- Article
The Holonomic Ansatz I. Foundations and Applications to Lattice Path Counting.
- Published in:
- Annals of Combinatorics, 2007, v. 11, n. 2, p. 227, doi. 10.1007/s00026-007-0316-z
- By:
- Publication type:
- Article
Random Structures.
- Published in:
- Annals of Combinatorics, 2000, v. 4, n. 3/4, p. 375, doi. 10.1007/PL00001286
- By:
- Publication type:
- Article
Fronto-temporal white matter connectivity predicts reversal learning errors.
- Published in:
- Frontiers in Human Neuroscience, 2015, v. 9, p. 1, doi. 10.3389/fnhum.2015.00343
- By:
- Publication type:
- Article
Survival probability for chaotic particles in a set of area preserving maps.
- Published in:
- European Physical Journal: Special Topics, 2016, v. 225, n. 13/14, p. 2751, doi. 10.1140/epjst/e2015-50330-y
- By:
- Publication type:
- Article
Incorporating set-up into reliability-based design of driven piles in clay.
- Published in:
- Canadian Geotechnical Journal, 2006, v. 43, n. 9, p. 946, doi. 10.1139/T06-054
- By:
- Publication type:
- Article
A Probabilistic Approach To Retirement From the U.S. Congress.
- Published in:
- Legislative Studies Quarterly, 1985, v. 10, n. 1, p. 107, doi. 10.2307/440118
- By:
- Publication type:
- Article
EXPONENTIAL GROWTH OF BIFURCATING PROCESSES WITH ANCESTRAL DEPENDENCE.
- Published in:
- Advances in Applied Probability, 2015, v. 47, n. 2, p. 545, doi. 10.1239/aap/1435236987
- By:
- Publication type:
- Article
The exact domination number of generalized Petersen graphs $$P(n,k)$$ with $$n=2k$$ and $$n=2k+2^{*}$$.
- Published in:
- Computational & Applied Mathematics, 2014, v. 33, n. 2, p. 497, doi. 10.1007/s40314-013-0077-8
- By:
- Publication type:
- Article
Martingales with sufficient statistics.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2018, v. 90, n. 2, p. 165, doi. 10.1080/17442508.2017.1316271
- By:
- Publication type:
- Article
Properties of Goal Systems: Consistency, Conflict, and Coherence.
- Published in:
- Studia Logica, 2008, v. 89, n. 1, p. 37, doi. 10.1007/s11225-008-9117-6
- By:
- Publication type:
- Article
BMix: probabilistic modeling of occurring substitutions in PAR-CLIP data.
- Published in:
- Bioinformatics, 2016, v. 32, n. 7, p. 976, doi. 10.1093/bioinformatics/btv520
- By:
- Publication type:
- Article
THE CAPACITATED STANDARD RESPONSE FIRE PROTECTION SITING PROBLEM: DETERMINISTIC AND PROBABILISTIC MODELS.
- Published in:
- Annals of Operations Research, 1992, v. 40, n. 1-4, p. 303, doi. 10.1007/BF02060484
- By:
- Publication type:
- Article
Controllability of Context-Sensitive Probabilistic Mix-Valued Logical Control Networks with Constraints.
- Published in:
- Asian Journal of Control, 2015, v. 17, n. 1, p. 246, doi. 10.1002/asjc.883
- By:
- Publication type:
- Article
Probabilistic Background Subtraction in a Video-based Recognition System.
- Published in:
- KSII Transactions on Internet & Information Systems, 2011, v. 5, n. 4, p. 782, doi. 10.3837/tiis.2011.04.009
- By:
- Publication type:
- Article